Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 5, Issue 3, Pages 513-527
http://dx.doi.org/10.1155/S0161171282000489

Uniformizable Cauchy spaces

Vrije Universiteit Brussel, Departement Wiskunde, F7, Pleinlaan 2, Brussel 1050 , Belgium

Received 13 April 1981

Copyright © 1982 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [6 citations]

The following is the list of published articles that have cited the current article.

  • Eva Lowen-Colebunders, “On composition closed function classes,” Acta Mathematica Hungarica, vol. 44, no. 3-4, pp. 181–189, 1984. View at Publisher · View at Google Scholar
  • Eva Lowen-Colebunders, “Algebras of Cauchy continuous maps,” Journal of Mathematical Analysis and Applications, vol. 104, no. 2, pp. 408–417, 1984. View at Publisher · View at Google Scholar
  • Gd Richardson, “Convergence In Probabilistic Semimetric Spaces,” Rocky Mountain Journal Of Mathematics, vol. 18, no. 3, pp. 617–634, 1988. View at Publisher · View at Google Scholar
  • H.L. Bentley, H. Herrlich, and E. Lowen-Colebunders, “Convergence,” Journal of Pure and Applied Algebra, vol. 68, no. 1-2, pp. 27–45, 1990. View at Publisher · View at Google Scholar
  • H. L. Bentley, H. Herrlich, and M. Hušek, “The Historical Development of Uniform, Proximal, and Nearness Concepts in Topology,” Handbook of the History of General Topology, vol. 2, pp. 577–629, 1998. View at Publisher · View at Google Scholar
  • E. Lowen-Colebunders, and R. Lowen, “Supercategories of Top and the Inevitable Emergence of Topological Constructs,” Handbook of the History of General Topology, vol. 3, pp. 969–1026, 2001. View at Publisher · View at Google Scholar